Biblioteca de la Universidad Complutense de Madrid

Dissipative Solitons that Cannot be Trapped

Impacto



Pardo San Gil, Rosa y Pérez García, Víctor (2006) Dissipative Solitons that Cannot be Trapped. Physical Review Letters, 97 (25). pp. 1-4. ISSN 0031-9007

[img]
Vista previa
PDF
160kB

URL Oficial: http://prl.aps.org/browse



Resumen

We show that dissipative solitons in systems with high-order nonlinear dissipation cannot survive in the presence of trapping potentials of the rigid wall or asymptotically increasing type. Solitons in such systems can survive in the presence of a weak potential but only with energies out of the interval of existence of linear quantum mechanical stationary states.


Tipo de documento:Artículo
Palabras clave:Solitons, Tunneling, Josephson effect, Bose-Einstein condensates in periodic potentials, Solitons, Vortices and topological excitations, Optical solitons, Nonlinear guided waves
Materias:Ciencias > Matemáticas > Topología
Código ID:12884
Depositado:22 Jun 2011 10:53
Última Modificación:06 Feb 2014 09:35

Sólo personal del repositorio: página de control del artículo